标题:Hua's theorem on five almost equal prime squares
作者:Lu, GS
作者机构:[Lü, G.S] Department of Mathematics, Shandong University, Ji'nan 250100, China
通讯作者:Lü, GS(gslv@sdu.edu.cn)
通讯作者地址:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:数学学报(英文版)
出版年:2006
卷:22
期:3
页码:907-916
DOI:10.1007/s10114-005-0750-y
关键词:Additive theory of prime numbers;Circle method;Iterative method
摘要:In this paper we sharpen Hua\'s result by proving that each sufficiently large integer N congruent to 5 modulo 24 can be written as N = P21+P22+P23+P24+P25, with|Pj-(√N/5)|≤U = N1/2-1/28+ε, where pj are primes.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:9
Scopus被引频次:9
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-33746420591&doi=10.1007%2fs10114-005-0750-y&partnerID=40&md5=42c2bdb5599d9d6d2d8d7cd39f46835e
TOP